# SDR WVER2016040894402

- Difficulty date: April 8, 2016
- Submitted: April 8, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N944LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15075
- Aircraft time: 15,520 hours, 14,921 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP, INBD HINGE ARM LUG CHAFED.
